# SDR LR7A07054

- Difficulty date: June 12, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 43,994 hours, 25,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fs 848, Wl 232
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION CREW NOTED, RT AFT FUSELAGE SKIN SLIGHTLY DENTED WITH A SMALL HOLE AT FS 848, WL232, RBL83.  REPAIRED SKIN IAW SMP583 51-140.
